# SDR DU0S2016FA0000133

- Difficulty date: March 11, 2016
- Submitted: March 11, 2016
- Operation: General aviation
- Aircraft: N388DS
- Make and model: Diamon DA 42
- Aircraft serial: 42AC139
- Aircraft time: 490 hours
- Engine: Lyc IO360M1A
- System (JASC): 7320 · Fuel Controlling System
- Part: Servo
- Part number: 25765681
- Part serial: 70E44402
- Condition: Abnormal
- Location: Fuel System
- Part time: 490 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL INJECTOR WAS DETERMINED TO BE EXCESSIVELY RICH.  IAW MFG CHECKLIST MAG CHECK IS AT 2200 RPM.  MIXTURE IS LEANED TO PEAK THEN THROTTLE RETARDED TO 2200 RPM.  THIS RISE SHOULD BE 40-50 RPM.  THIS WAS AROUND 200 RPM.  REPAIR STATION FOUND UNIT RICH AT BOTTOM.
